I thought I was doing the injection wrong for a few weeks. I only had fatique for about a month. Then as the ribavirin built up in my system I had different sides. What I have discovered is that each day is different and it is difficult to anticipate what the sides will be. Just when I think I can't stand it another day, then I feel better. Are you taking the 5 pills of ribavirin all at once? It is my understanding that the ribavirin should be evenly divided between 2 doses and spaced about 12 hours apart in order to keep the level even in our system. I don't think it matters if you take a dose of ribavirin at the same time as the Pegasys. I am on week 43 of 48
My first shot was the toughest and I also was surprised the next two were mild. I'm on 16 of 48 and it's gotten easier for me.That is, I have less fatigue and my thinking has cleared slightly.I would'nt even try to speculate on future sides though.
Enjoy the good days. I'm so happy for you. I just did #5 Friday night. Still the same. Nothing to write home about it is still bearable. I have had two cry spells this last week. Only lasted one minute each time, just teary eyed. Don't know where that came from that was new. God Bless You
#5 is alive. I hope you all are OK today. just think we are now through the first month already. YaHooo
Thanks for the feedback - Yes, I was instructed to take the 5 pills of ribavirin all at once, was that wrong? - Well, I will just be grateful that the last 2 tx didn't create too much havoc aside from lack of energy and motivation. Having others respond with their experiences certainly helps. Being as I live alone it gets a bit scary but "I Am Woman" -----
As far as I can tell, you should be taking Riba twice daily, probably 3 in the morning, 2 in the evening. My 2 cents...
Thanks again for the feedback - anyone else taking their Ribavirin 2x/day? - My instructions were 5 pills/day - Just at the same time each day.....